# SDR R7MR35486

- Difficulty date: December 20, 2001
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL2B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 9550171990
- Part serial: 1230
- Condition: Inoperative
- Location: Fuel System
- Part time: 354 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE SWITCH, UNIT INOPERATIVE.  FULE LIGHT GOES OUT WITH BOOST PUMP ON.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
